MAUDE Adverse Event Report: TELEFLEX INCORPORATED WECK; CLIP, IMPLANTABLE

TELEFLEX INCORPORATED WECK; CLIP, IMPLANTABLE
Model Number IPN039592
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of prostate cancer.Procedure: robot assisted radical prostatectomy with pelvic node dissection.Hem-o-lock large clips did not clip.Another clip used without difficulty.No known harm to patient.Clips were not saved but packaging was.Manufacturer response for hem-o lock large clip, weck hem-o-lok l (per site reporter) unknown.

Brand Name
WECK
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19816477
Report Number19816477
Device Sequence Number21006301
Product Code FZP
UDI-Device Identifier24026704663846
UDI-Public(01)24026704663846(17)73G230108(10)20280726
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/24/2024
Report Date (Section F) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN039592
Device Catalogue Number544240
Device Lot Number20280726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA06/24/2024